Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping | Creators | Date
Jump to: Article
Number of items: 2.

Article

Gagarin, A. and Zverovich, V. (2013) Upper bounds for the bondage number of graphs on topological surfaces. Discrete Mathematics, 313 (11). pp. 1132-1137. ISSN 0012-365X

Gagarin, A., Poghosyan, A. and Zverovich, V. (2013) Randomized algorithms and upper bounds for multiple domination in graphs and networks. Discrete Applied Mathematics, 161 (4-5). pp. 604-611. ISSN 0166-218X

This list was generated on Tue Jul 22 03:11:51 2014 BST.
Copyright 2013 © UWE better together